# SDR RAIA00211339

- Difficulty date: November 30, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,309 hours, 14,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Check Valve
- Part number: 2659A4TT
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5350-RIC- FLAPS STUCK AT 9 DEGREES. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY SELECTOR CHECK VALVE, OPS AND LK CK OK.
